Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Any unitary principal series representation of $ (GL)\sb{n}$ over a $ p$-adic field is irreducible


Authors: Roger Howe and Allan Silberger
Journal: Proc. Amer. Math. Soc. 54 (1976), 376-378
MSC: Primary 22E50
DOI: https://doi.org/10.1090/S0002-9939-1976-0422521-4
MathSciNet review: 0422521
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper proves that for the group $ {\operatorname{GL} _n}$ over the $ p$-adics every unitary principal series representation is irreducible.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E50

Retrieve articles in all journals with MSC: 22E50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0422521-4
Keywords: Principal series, unitary representation, irreducibility, $ p$-adic group
Article copyright: © Copyright 1976 American Mathematical Society